Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The hitting distributions of a line for two dimensional random walks
HTML articles powered by AMS MathViewer

by K么hei Uchiyama PDF
Trans. Amer. Math. Soc. 362 (2010), 2559-2588 Request permission

Abstract:

For every irreducible random walk on $\mathbf {Z}^2$ with zero mean and finite $2+\delta$ absolute moment ($0\leq \delta <1$) we obtain fine asymptotic estimates of the probability that the first visit of the walk to the horizontal axis takes place at a specified site of it.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60G50, 60J45
  • Retrieve articles in all journals with MSC (2010): 60G50, 60J45
Additional Information
  • K么hei Uchiyama
  • Affiliation: Department of Mathematics, Tokyo Institute of Technology, Oh-okayama, Meguro Tokyo 152-8551, Japan
  • Email: uchiyama@math.titech.ac.jp
  • Received by editor(s): March 28, 2008
  • Published electronically: December 3, 2009
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 362 (2010), 2559-2588
  • MSC (2010): Primary 60G50; Secondary 60J45
  • DOI: https://doi.org/10.1090/S0002-9947-09-05072-7
  • MathSciNet review: 2584611